Journal of Statistical Physics

, Volume 46, Issue 5–6, pp 1159–1194

Logarithmic Sobolev inequalities and stochastic Ising models

  • Richard Holley
  • Daniel Stroock

DOI: 10.1007/BF01011161

Cite this article as:
Holley, R. & Stroock, D. J Stat Phys (1987) 46: 1159. doi:10.1007/BF01011161


We use logarithmic Sobolev inequalities to study the ergodic properties of stochastic Ising models both in terms of large deviations and in terms of convergence in distribution.

Key words

Logarithmic Sobolev inequalities stochastic Ising models large deviations rates of convergence 

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • Richard Holley
    • 1
  • Daniel Stroock
    • 1
  1. 1.Department of MathematicsUniversity of ColoradoBoulder

Personalised recommendations